# SDR CALA2014071100901

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A322122
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 500I - 520 FRAME STRINGER 15L CHAFING MARK.  REPAIRED IAW SRM 53-00-03 REPAIR 1 FIG 201.  ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO 12 ACCOMPLISHED.
